International Journal of Mathematical Analysis

Online Edition, Vol. 11, 2017, no. 13-16

Nattapong Bosuwan
      Convergence in Hausdorff content of sequences of Pade-orthogonal approximants and its application
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 13, 605-624
      https://doi.org/10.12988/ijma.2017.7572

Loredana Ciurdariu
      Hermite-Hadamard type inequalities for fractional integrals
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 13, 625-634
      https://doi.org/10.12988/ijma.2017.7577

Sundus Najah Jabir
      Types ideals on IS-algebras
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 13, 635-646
      https://doi.org/10.12988/ijma.2017.7466

I. A. Okello, J. R. Akanga, A. N. Wali
      A special Norlund means and its spectrum
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 13, 647-656
      https://doi.org/10.12988/ijma.2017.7547

Habeeb Kareem Abdullah, Ghadeer Kareem Saeed
      Complete and fuzzy complete d^s-filter
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 14, 657-665
      https://doi.org/10.12988/ijma.2017.7684

Savita Rathee, Reetu Gupta
      Common fixed point and best approximation results for family of Cq-commuting mappings in convex metric space
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 14, 667-674
      https://doi.org/10.12988/ijma.2017.7583

Younseok Choo
      On the finite sums of reciprocal Pell numbers
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 14, 675-685
      https://doi.org/10.12988/ijma.2017.7689

M. Gomathi, D. Jayanthi
      Intuitionistic fuzzy contra \beta generalized \alpha open mappings
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 14, 687-693
      https://doi.org/10.12988/ijma.2017.7686

Ravi Sriramula, V. Srinivas
      A fixed point theorem using weakly semicompatible mappings in metric space
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 15, 695-706
      https://doi.org/10.12988/ijma.2017.7688

Mohammad H. Aloroud
      Analytical solutions for systems of Fredholm IDEs by using modified Taylor's optimization
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 15, 707-718
      https://doi.org/10.12988/ijma.2017.7691

Shyamasree Ghosh Dastidar, Gour Hari Bera
      Elliptic numerical range of 5x5 matrices
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 15, 719-732
      https://doi.org/10.12988/ijma.2017.7581

Mohammed El Kamli, Abdellah Ould Khal
      Extention of an increasing form order-modular on a continuous 0-lattice
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 15, 733-746
      https://doi.org/10.12988/ijma.2017.7229

F. Fonseca
      A solution of the nonlinear logarithmic diffusion equation
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 16, 747-755
      https://doi.org/10.12988/ijma.2017.7799

Paul Bracken
      First eigenvalue lower bound of the Laplacian operator on a compact Riemannian manifold
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 16, 757-770
      https://doi.org/10.12988/ijma.2017.7687

M. Perumalsamy, P. Arul Paul Sudhahar, J. John, R. Vasanthi
      Edge fixed Steiner number of a graph
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 16, 771-785
      https://doi.org/10.12988/ijma.2017.7694

M. A. Abdou, M. E. Nasr, M. A. Abdel-Aty
      Study of the normality and continuity for the mixed integral equations with phase-lag term
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 16, 787-799
      https://doi.org/10.12988/ijma.2017.7798